# SDR AALA202112138895

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 53,155 hours, 34,685 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON ELEVATOR HINGE ARM 3 FITTING ON RIGHT HORIZONTAL STABILIZER (1 EA). REPLACED HINGE ARM END FITTING NUMBER 3 FROM RIGHT HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
